Couldn't find what you looking for?

TRY OUR SEARCH!

%-)
I was on Depo Provera for 5 years but stopped as my husband had a vasectomy. My last jab was due 16 weeks ago. Since then I have had wierd flushes and sweating (definitly not menopausal - I'm 25!). Also just this last week I have had incredibly painful and lumpy breasts. Today my breasts feel a bit better but my nipples are extremely sore and very tender. Has anyone else experienced this? Is this just a side effect of stopping the depo?

Loading...

It could be either hormonal due to stopping of the shots or your husbands vasectomy failed! Has he had a follow up to check if everything went well?

Loading...

I was on Depro for ten years. I have been off from two going on three.
I still have tender and lumpy breast, night sweats and digestive problems when my period arrives. I am 42 years of age and my breast are so tender at times that I myself can not touch them.

Loading...

I too was on depo for 6 years and I recently went off depo. I immediately switched to seasonale. I thought that my breast tenderness and increase in my breasts were due to the seasonale. I stopped taking seasonale one week ago, and my breasts have not decreased, but I am loosing the weight around my stomach. But, I am having waves of nauseousness during the day, and I too have hot flashes. These just started this week. I may have not had them before because I started taking Seasonale right after I was to have my shot...

Loading...

My last depo was July 2006. I have gained a little weight (5 #s) in the 2 months I have been off depo. No period yet but the past few days my breasts have been hard to the touch, VERY tender, and now my nipples are sore (they feel like they are sunburned? Can anyone relate to that??)
I took a pregnancy test even though I KNOW its next to impossible for it to be positive and of course its negative.
I also have had hot flashes and some digestive problems. Getting it out of my system I guess....
I was on it for 7 years....

Loading...

I haven't been back to get my depo shot (due in August) after having been on it for 9 years and I'm having scary health symptoms lately and other than some life threatning cond. I have no idea what could be other than maybe some sorta withdrawl from the depo. Any others experience similar, please let me know.
My whole body hurts/aches, radiating/shooting pains ranging from my chest to my head and arms, hands, wrists ,legs etc. Cramps (abdominal), scary depressing thoughts, general feelings of illness, breast tenderness off and on, pulsations in my legs (mainly around knee area) and some more but the chest pains and shooting pains and pulsations are really scaring me and i cannot get a doc appt. till Jan. 07. any advice or anyone with similar experience would be appreciated

Loading...

I have been off depo for about 4 months now and I'm definitely experiencing breast soreness. I was kind of hoping it meant my period was finally returning, but it hasn't yet. I don't know why they're so sore, but holy c**p they hurt. Has anyone's menstral cycle returned yet, and if so, how long did it take?

Loading...

I had my last depo shot in July, and was on it for 5 years. Now I think I would like to have a child. I am young (25), so I don't think my doctors will do anything besides ask me to wait. But I am wondering if I should get birth control pills to bring back my cycle...basically I havent gone back to having a regular period, but for the past month off and on have had very, very light spotting.

For those of you who came off Depo, when did your periods come back? If you took oral contraceptives, did that bring your period back?

Loading...

Hi, I know what this is like. When I came off Pro vera last year, I couldn't believe the tenderness...it was unbelievable. But, it does go away eventually...I think it took a good 4 to 6 weeks before it started waning. Thankfully, it did, so fingers crossed, it will be the same for others.

Loading...

I was on depo for 7 1/2 years, and my last shot was due in July 2006. I stopped because my husband had a vasectomy. My breast have been extremely tender, especially my nipples sense August. Plus I have had mood swings, more than I have ever had. I did expect my body to go through withdrawls, and readjustments due to the hormonal changes, but now it seems to be increasing. I had a light period at first then nothing until October. At the end of October I had a normal period, then after a week of no period I had another, and the last couple of months have been like this. Week on, Week off. Everytime I start my period, it becomes heavier and heavier, to the point I go through a tampon and hour for the first couple of days. Is anyone else having these issues, I am starting to get a little concerned. My energy level has decreased ( I have added an iron supplement to my daily vitamins by recommondation of my doctor), and I am not always feeling up to my normal daily routine.

Loading...

I am 26 and was on the depo for almost 7 years. I had my last jab in July 2006 with was about 6 months ago. I like many others have very sore boobs and was also hoping it was the start of my periods but after reading your comments I'm guessing not! I have also had some dizzy spells, sleepless night and have gained almost a stone (but this could also be down to Christmas).
I hope my painful boobs go away soon it but would be nice if they kept there size for my troubles XD
I think its just a waiting game now as i don't think anyone knows how long it takes.
keep me posted on your progress as are all a very interesting read as the doctor told me none of this.
thank you x

Loading...

I am 26 and was on the depo for almost 7 years. I had my last jab in July 2006 with was about 6 months ago. I like many others have very sore boobs and was also hoping it was the start of my periods but after reading your comments I'm guessing not! I have also had some dizzy spells, sleepless nights and have gained almost a stone (but this could also be down to Christmas).
I hope my painful boobs go away soon it but would be nice if they kept there size for my troubles XD
I think its just a waiting game now as i don't think anyone knows how long it takes.
keep me posted on your progress as are all a very interesting read as the doctor told me none of this.
thank you x

Loading...

I was on depo for 3 years, had a baby then for another 3 years, and a month ago i had really sore nipples...i thought i was pregnant and i wasnt, so now that i read yours, maybe its just a symtpom and now it helps explain mine

Loading...

I have been on depo for 11 years and just came off of it my last injection was July 24 and I had the essure procedure done July 3 for permanent birth control and I am experiencing the exact same symptoms. I had a headache that nothing not even Vicoden would touch. I am only 33 years old and feel like I am falling apart. I am having chest pains like a heart attach and my body hurts/aches all over,knees,shoulders,wrists, and pain in the back lower and in between by shoulder blades. I have been to my ob and he does not think this has anything to do with coming off of depo, but I do, because I have not had any health problems until now! I have a call into another dr. to talk about these symptoms. These are very scary and I do not know what is going on. I am going to call Pfizer to see if I can get studies that have been done on this the problem is not very many people have been on this for this long. If anyone has any information please let me know!

Loading...

arandalynn
I have had the same similar problems. I was on Depo for 5 years and stopped last July. I had my first "normal" period in October and again in November BUT, then last month I had a few light period only lasting 3 days and came on again 2 weeks after heavier. The same has happened this month, I came on for a week very light indeed then off for a week and just came on again. Also I have had heavy night sweats and incredibly sore breasts. Mood swings and shooting pains all over as well - I suppose these drugs must have a massive effect on the hormone balance.

Loading...